Solvability of a boundary value problem for hyperbolic equations in nonclassical domains
Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 704-716
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_4_a17,
author = {M. E. Lerner},
title = {Solvability of a boundary value problem for hyperbolic equations in nonclassical domains},
journal = {Differencialʹnye uravneni\^a},
pages = {704--716},
year = {1989},
volume = {25},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_4_a17/}
}
M. E. Lerner. Solvability of a boundary value problem for hyperbolic equations in nonclassical domains. Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 704-716. http://geodesic.mathdoc.fr/item/DE_1989_25_4_a17/